# SDR GTIA020528

- Difficulty date: May 27, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DIVERT TO CVG AND ENGINE IN FLIGHT SHUT DOWN, LEFT OIL STRAINER CLOG LIGHT CAME ON, LOST OIL QUANTITY AND THEN OIL PRESSURE.  OIL QTY WAS ZERO AND OIL PRESSURE WAS 29 PSI AT SHUTDOWN.  PERFORMED QRH PROCEDURES.  NO OIL PRESSURE AND QUANTITY FOR AT LEAST 10 MINUTES LESS THAN 20 MINUTES.  REPLACED OIL LINE FROM GEAR BOX TO OIL PRESSURE TRANSMITTER IPC 79-30-00.  PERFORMED ENGINE WINDMILL INSPECTION.  PERFORMED ENGINE GROUND UP CYCLE.  OIL LINE AND FILTER LEAK CHECK OK.  (M)
